Factorization of almost periodic matrix-valued functions and the noether theory for certain classes of equations of convolution type

Y. I. Karlovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

The authors study n- and d-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient G, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of G at ŷ 蜴.

Original languageEnglish (US)
Pages (from-to)281-316
Number of pages36
JournalMathematics of the USSR - Izvestija
Volume34
Issue number2
DOIs
StatePublished - Apr 30 1990

Fingerprint

Noether
Almost Periodic
Normality
Convolution
Factorization
Describing Function
Singular Integral Equation
Half line
Interval
Coefficient
Operator
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{ea8f0bc249df4dc282c6d44cf2c297b4,
title = "Factorization of almost periodic matrix-valued functions and the noether theory for certain classes of equations of convolution type",
abstract = "The authors study n- and d-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient G, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of G at ŷ 蜴.",
author = "Karlovich, {Y. I.} and Ilya Spitkovsky",
year = "1990",
month = "4",
day = "30",
doi = "10.1070/IM1990v034n02ABEH000646",
language = "English (US)",
volume = "34",
pages = "281--316",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - Factorization of almost periodic matrix-valued functions and the noether theory for certain classes of equations of convolution type

AU - Karlovich, Y. I.

AU - Spitkovsky, Ilya

PY - 1990/4/30

Y1 - 1990/4/30

N2 - The authors study n- and d-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient G, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of G at ŷ 蜴.

AB - The authors study n- and d-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient G, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of G at ŷ 蜴.

UR - http://www.scopus.com/inward/record.url?scp=0003055688&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0003055688&partnerID=8YFLogxK

U2 - 10.1070/IM1990v034n02ABEH000646

DO - 10.1070/IM1990v034n02ABEH000646

M3 - Article

AN - SCOPUS:0003055688

VL - 34

SP - 281

EP - 316

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 2

ER -